Alert archive / Missouri / Freeze Warnings in 2016

Freeze Warning 6, NWS Springfield, MO

April 8, 201618 counties in Missouri

NWS Springfield, MO issued this freeze warning at Apr 8, 2016, 2:49 AM CDT for 18 counties in Missouri. It took effect at Apr 9, 2016, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2016, 2:49 AM CDT (07:49 UTC)
In effect from
Apr 9, 2016, 3:00 AM CDT
Expired
Apr 9, 2016, 7:54 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO

Counties Benton County, MO, Camden County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Hickory County, MO, Howell County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Oregon County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2777 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

839 
WWUS73 KSGF 080749
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT FRI APR 8 2016

...FREEZE WARNING POSTED FOR THE EASTERN OZARKS...

.TEMPERATURES WILL DROP BELOW FREEZING TONIGHT OUT ACROSS THE
EASTERN OZARKS. MORE SPECIFICALLY...LOCATIONS ALONG AND NORTHEAST
OF A LINE FROM VERSAILLES TO EMINENCE MISSOURI WILL EXPERIENCE THE
BETTER CHANCES FOR THIS FREEZE. THIS FREEZE WARNING REPLACES THE
FREEZE WATCH THAT WAS IN PREVIOUSLY IN EFFECT. 

MOZ081-092-080900-
/O.CAN.KSGF.FZ.A.0003.160409T0600Z-160409T1400Z/
LACLEDE-WRIGHT-
INCLUDING THE CITIES OF...LYNCHBURG...LEBANON...DAWSON...GRAFF...
MOUNTAIN GROVE...DUNCAN...MANSFIELD
249 AM CDT FRI APR 8 2016

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FREEZE WATCH. 

A FREEZE WARNING WAS POSTED FOR LOCATIONS ALONG AND NORTHEAST OF A
LINE FROM VERSAILLES TO EMINENCE MISSOURI. THEREFORE...THE WATCH
HAS BEEN CANCELLED FOR WRIGHT AND LACLEDE COUNTIES. 

$$

MOZ056>058-069>071-082-083-098-081600-
/O.UPG.KSGF.FZ.A.0003.160409T0600Z-160409T1400Z/
/O.NEW.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/
MORGAN-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-TEXAS-DENT-SHANNON-
INCLUDING THE CITIES OF...VERSAILLES...ROCKY MOUNT...STOVER...
LAURIE...AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...
OSAGE BEACH...CAMDENTON...DECATURVILLE...ROACH...
VILLAGE OF FOUR SEASONS...FORT LEONARD WOOD...LAQUEY...
WAYNESVILLE...NORTHWYE...ROLLA...PLATO...ROBY...BENDAVIS...
HUGGINS...LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...
JADWIN...SALEM...TERESITA...WINONA...BIRCH TREE...MONTIER
249 AM CDT FRI APR 8 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND
  LOWER 30S. 

* IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE 
  VEGETATION THAT IS LEFT UNPROTECTED FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CRAMER
3 follow-up statements
244 
WWUS73 KSGF 082005
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CDT FRI APR 8 2016

...FREEZE WARNING POSTED FOR THE EASTERN OZARKS...

.TEMPERATURES WILL DROP BELOW FREEZING TONIGHT OUT ACROSS THE
EASTERN OZARKS. MORE SPECIFICALLY...LOCATIONS ALONG AND NORTHEAST
OF A LINE FROM WARSAW TO WEST PLAINS MISSOURI WILL EXPERIENCE THE
BETTER CHANCES FOR THIS FREEZE. IN ADDITION...AREAS EAST OF AN
OSCEOLA TO CASSVILLE LINE WILL ALSO HAVE THE POTENTIAL OF FROST
DEVELOPING OVERINGHT AND A FROST ADVISORY WILL BE ISSUED FOR THESE
AREAS WHICH ARE NOT IN THE FREEZE WARNING.

MOZ055-068-080-081-091-092-096-097-106-090815-
/O.EXA.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/
BENTON-HICKORY-DALLAS-LACLEDE-WEBSTER-WRIGHT-DOUGLAS-HOWELL-
OREGON-
INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP...
CROCKERVILLE...MORA...EDMONSON...LINCOLN...WEAUBLEAU...
HERMITAGE...PITTSBURG...QUINCY...WHEATLAND...CROSS TIMBERS...
BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...
LYNCHBURG...LEBANON...MARSHFIELD...NORTHVIEW...SEYMOUR...
ROGERSVILLE...DAWSON...GRAFF...MOUNTAIN GROVE...DUNCAN...
MANSFIELD...VANZANT...AVA...GOODHOPE...ROME...SQUIRES...DOGWOOD...
POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...
WEST PLAINS...WHITE CHURCH...THAYER...ALTON...COUCH...GREER...
THOMASVILLE...WILDERNESS
305 PM CDT FRI APR 8 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND 
  LOWER 30S. 

* IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE
  VEGETATION THAT IS LEFT UNPROTECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ056>058-069>071-082-083-098-090815-
/O.CON.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/
MORGAN-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-TEXAS-DENT-SHANNON-
INCLUDING THE CITIES OF...VERSAILLES...ROCKY MOUNT...STOVER...
LAURIE...AURORA SPRINGS...ELDON...LAKE OZARK...VICHY...
OSAGE BEACH...CAMDENTON...DECATURVILLE...ROACH...
VILLAGE OF FOUR SEASONS...FORT LEONARD WOOD...LAQUEY...
WAYNESVILLE...NORTHWYE...ROLLA...PLATO...ROBY...BENDAVIS...
HUGGINS...LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...
JADWIN...SALEM...TERESITA...WINONA...BIRCH TREE...MONTIER
305 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND 
  LOWER 30S. 

* IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE
  VEGETATION THAT IS LEFT UNPROTECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ067-078-079-089-090-094-095-102>105-090815-
/O.NEW.KSGF.FR.Y.0002.160409T0800Z-160409T1300Z/
ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD...
MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE...
NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY...
CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA
305 PM CDT FRI APR 8 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. 

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 30S LATE
  TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION WHICH IS NOT
  PROTECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

LINDENBERG
868 
WWUS73 KSGF 090001
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT FRI APR 8 2016

...FREEZE WARNING AND FROST ADVISORY FOR PORTIONS OF THE AREA
TONIGHT... 

MOZ055>058-068>071-080>083-091-092-096>098-106-091300-
/O.CON.KSGF.FZ.W.0006.160409T0800Z-160409T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS-
LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP...
CROCKERVILLE...MORA...EDMONSON...LINCOLN...VERSAILLES...
ROCKY MOUNT...STOVER...LAURIE...AURORA SPRINGS...ELDON...
LAKE OZARK...VICHY...WEAUBLEAU...HERMITAGE...PITTSBURG...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...
LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...
LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...
SALEM...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...
GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA...
GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...THAYER...ALTON...
COUCH...GREER...THOMASVILLE...WILDERNESS
701 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND 
  LOWER 30S. 

* IMPACTS...FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE 
  VEGETATION THAT IS LEFT UNPROTECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ067-078-079-089-090-094-095-102>105-091300-
/O.CON.KSGF.FR.Y.0002.160409T0800Z-160409T1300Z/
ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD...
MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE...
NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY...
CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA
701 PM CDT FRI APR 8 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 30S LATE 
  TONIGHT INTO EARLY SATURDAY MORNING. 

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION WHICH IS NOT 
  PROTECTED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOXELL
191 
WWUS73 KSGF 091254
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 AM CDT SAT APR 9 2016

MOZ055>058-068>071-080>083-091-092-096>098-106-091400-
/O.CAN.KSGF.FZ.W.0006.000000T0000Z-160409T1300Z/
BENTON-MORGAN-MILLER-MARIES-HICKORY-CAMDEN-PULASKI-PHELPS-DALLAS-
LACLEDE-TEXAS-DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WARSAW...WHITAKERVILLE...COLE CAMP...
CROCKERVILLE...MORA...EDMONSON...LINCOLN...VERSAILLES...
ROCKY MOUNT...STOVER...LAURIE...AURORA SPRINGS...ELDON...
LAKE OZARK...VICHY...WEAUBLEAU...HERMITAGE...PITTSBURG...QUINCY...
WHEATLAND...CROSS TIMBERS...OSAGE BEACH...CAMDENTON...
DECATURVILLE...ROACH...VILLAGE OF FOUR SEASONS...
FORT LEONARD WOOD...LAQUEY...WAYNESVILLE...NORTHWYE...ROLLA...
BUFFALO...CHARITY...FOOSE...MARCH...PLAD...WINDYVILLE...OLIVE...
LYNCHBURG...LEBANON...PLATO...ROBY...BENDAVIS...HUGGINS...
LAKE SPRING...BANGERT...DARIEN...GLADDEN...HOWES...JADWIN...
SALEM...MARSHFIELD...NORTHVIEW...SEYMOUR...ROGERSVILLE...DAWSON...
GRAFF...MOUNTAIN GROVE...DUNCAN...MANSFIELD...VANZANT...AVA...
GOODHOPE...ROME...SQUIRES...DOGWOOD...POMONA...POTTERSVILLE...
SILOAM SPRINGS...SOUTH FORK...WEST PLAINS...WHITE CHURCH...
TERESITA...WINONA...BIRCH TREE...MONTIER...THAYER...ALTON...
COUCH...GREER...THOMASVILLE...WILDERNESS
754 AM CDT SAT APR 9 2016

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FREEZE WARNING. 

TEMPERATURES WILL BEGIN TO WARM QUICKLY AFTER SUNRISE THIS
MORNING.  

$$

MOZ067-078-079-089-090-094-095-102>105-091400-
/O.CAN.KSGF.FR.Y.0002.000000T0000Z-160409T1300Z/
ST. CLAIR-CEDAR-POLK-DADE-GREENE-LAWRENCE-CHRISTIAN-BARRY-STONE-
TANEY-OZARK-
INCLUDING THE CITIES OF...TIFFIN...APPLETON CITY...JOHNSON CITY...
CEDAR SPRINGS...EL DORADO SPRINGS...FILLEY...ARNICA...
CAPLINGER MILLS...STOCKTON...BOLIVAR...GREENFIELD...LOCKWOOD...
MEINERT...SPRINGFIELD...AURORA...MOUNT VERNON...MARIONVILLE...
NIXA...CHRISTIAN CENTER...OZARK...SELMORE...MONETT...MADRY...
CASSVILLE...KIMBERLING CITY...CRANE...ELSEY...INDIAN POINT...
SILVER DOLLAR CITY...BRANSON...HOLLISTER...KIRBYVILLE...
EDGEWATER BEACH...FORSYTH...OZARK BEACH...POWERSITE...WASOLA
754 AM CDT SAT APR 9 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FROST ADVISORY. 

TEMPERATURES WILL BEGIN TO WARM QUICKLY AFTER SUNRISE THIS
MORNING.

$$

HATCH

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 7, 11:48 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Apr 7, 11:48 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Springfield MO
1148 PM CDT THU APR 7 2016

.SHORT TERM...(This evening through Friday)
Issued at 226 PM CDT Thu Apr 7 2016

Stronger winds that develop during the afternoon hours should
diminish after 01-02z this evening and red flag conditions will
also diminish by mid evening. Planning on maintaining current
wind advisory/red flag warning for current time frames. Main
upper trough axis will shift east of the area tonight and we
should start to see rising upper heights as ridging begins to
build eastward in from the west. Dry conditions will remain in
place and despite the lower winds expected on Friday, will still
have elevated to localized significant fire weather conditions
during the afternoon Friday. Will hold off on any fire weather
products for Friday at this time.

.LONG TERM...(Friday Night through Thursday)
Issued at 226 PM CDT Thu Apr 7 2016

Will see a surface high pressure system build into the area from
the northeast on Friday night/Saturday morning. With a light wind
and dry conditions, should see temperatures dip to below freezing
over parts of the eastern CWA. The current freeze watch has these
areas covered well so do not plan on altering the watch at this
time. Areas of frost will be possible outside of the freeze watch
further to the west, where temperatures will dip into the low to
mid 30s.

As the high departs to the east on Saturday, the pressure gradient
will strengthen between the departing high and a low developing in
the high plains region. Breezy to windy conditions are again
expected Saturday afternoon.

Will start to see Gulf moisture increasing Saturday night into
Sunday and may start to see some showers/isolated thunderstorms
develop within that warm advection pattern.

Instability should increase a bit late Sunday night into Monday as
surface dew points rise back into the 50s to possibly low 60s and
a frontal boundary sets up over the area. Models are suggesting a
decent rain maker from late Sunday into Monday night. Not overly
sold on severe weather chances as instability looks to be on the
lower side, but we are looking at one to two inches of rainfall.

Looks to be dry for the remainder of the period with close to
normal temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1146 PM CDT Thu Apr 7 2016

Pilots can expect VFR conditions at area terminals tonight through
Friday. After lighter winds overnight, northwesterly winds will
become gusty again Friday but not as strong as Thursday.

&&

.SGF Watches/Warnings/Advisories...
MO...Freeze Watch from late Friday night through Saturday morning for
     MOZ056>058-069>071-081>083-092-098.

KS...NONE.
&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Foster
Hazardous weather outlook, Apr 7, 11:48 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT THU APR 7 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1148 PM CDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS
  ARE EXPECTED FRIDAY AFTERNOON DUE TO BRISK NORTHWEST WINDS
  AND LOW HUMIDITY. ELEVATED FIRE WEATHER CONDITIONS ARE
  AGAIN EXPECTED FOR SATURDAY AFTERNOON.

  FROST AND POSSIBLY A FREEZE ARE EXPECTED TO OCCUR FRIDAY
  NIGHT...ESPECIALLY ACROSS THE CENTRAL AND EASTERN MISSOURI
  OZARKS.

  BRISK AND GUSTY SOUTH TO SOUTHWEST WINDS WILL RETURN TO
  WESTERN MISSOURI AND SOUTHEASTERN KANSAS THIS WEEKEND WITH
  GUSTS OVER 30 MPH LIKELY.

  THUNDERSTORMS WILL BE POSSIBLE BY LATE IN THE WEEKEND INTO
  EARLY NEXT WEEK. THERE IS A LIMITED POTENTIAL FOR A FEW
  STRONG TO SEVERE STORMS ON MONDAY ACROSS SOUTH CENTRAL
  MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

FOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 10:03 AM CDTRed Flag WarningSGFBarry, Barton, Cedar, Christian, Dade, Douglas and 10 more9 hr
Apr 8, 3:05 PM CDTFrost AdvisorySGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 5 more17 hr

Nearby

Freeze Warnings in Missouri, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.